# SDR SWAA2024102946114

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS847 RBL 26 WL156<[01] CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB FOUND TO BE OUT LIMITS. REMOVED; REPLACED AND INSTALLED NEW AFT CARGO BAY SUB THRESHOLD WEB PER SRM 53-60-15-1A-1; SRM 51-40-02-0G-0 AND DWG 146A8340 REV:-.;[02] VERIFIED RII STEPS COMPLETE.;[03] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
